# SDR SCNA97251

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CABIN FLOORBEAM CORRODED AT STATION 380, RBL 12 TO 48.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR PER EO 97-583 AND SRM 53-10-8.
